Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child having frequent outbreak of heat rash, chaffing between thighs and vagina, red bumps on legs and armpits. Cause and remedy?

My 5 yr old daughter gets heat rash and chaffing between her thighs and on her vagina . I have tried creams and powders. I talked to a pharmicist and they said it if it is not going away it is probably yeast then they cave me a cream lamisil AT. I have now found little red bumps starting up her torso and down her legs and in her armpits. Help!!
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that your dauhgter might have developed dermatitis problem over the affected area. You can apply a calamine lotion with cortisone cream over the affected area. It will be better for you to take a good suggestion from a dermatologist. You can take benadryl for itching part. Do not expose her to hot humid weather, let her wear cotton clothes and clean the are regularly for 3-4 times with cold water.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor